# SDR UPS97224867

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Secure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPON ENTERING EMERGENCY EXIT LIGHT ABOVE MAIN ENTRY DOOR FOUND LAYING ON FLOOR.  EXIT LIGHT DOES NOT LATCH SECURELY IN BRACKET.  REINSTALLED EMERGENCY EXIT LIGHT COVER, OPS CK NORMAL.
